| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure that drill tips broke when fixing the plate with a screw.There was a thirty minute delay while broken drill tips were retrieved from the patient.No additional information is available at this time.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item# 01-7146, lot# 01-7146, "1.5mm" system twist drill, qty 1.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00108.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: mechanical (g04) - drill.Visual examination of the returned product confirmed that the drill had fractured at the start of the fluted section.Review of the certs identified no deviations or anomalies during manufacturing.The supplier dhr was not requested because the raw material certificate showed material is conforming to specification.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.